# SDR SWAA2020110527783

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,900 hours, 36,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT PLACARD MISSING ON OVERWING (SERVICE SIDE).  INSTALLED NEW HARDWARE COVER ON LT EMERGENCY EXIT SIGN AT EMERERGENCY EXIT ROW 11ANC AMM 33-51-01.
